# SDR 2001UALA00621

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Aircraft time: 61,500 hours, 35,418 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CLIP CRACKED AND BUCKLED AT BS 460 ATTACHMENT.  REPLACED STRINGER CLIP AT STRINGER 21R PER SRM 53-10-3
